# SDR CA130516006

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 29,603 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF7
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853512
- Condition: Smoke
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED ODOR OF BURNED AND SMOKE FROM THE CENTER CONSOL, WHILE IN CRUISE. CREW DECLARED EMERGENCY, AND SAFELY LAND . AFTER INSPECTION, ENGINEER FOUND WEATHER RADAR INDICATOR CAUSED THE SMOKE AND THE ODOR. A DETAIL VISUAL OF THE WIRING HAVE BEEN C/O AND UNIT HAVE BEEN REPLACED WITH SERVICEABLE UNIT AND TESTED SERVICEABLE. THE FAULTY UNIT WILL BE SENT FOR A DETAIL STRIP REPORT OF THE MALFUNCTION.
